# SDR AALA20070697

- Difficulty date: April 17, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 661616160280
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SJU INFLIGHT T1845/17APR  GREEN HYDRAULIC SYSTEM FLUID LOSS.  MANUALLY LOWERED LANDING GEAR.  LANDED SJU WITHOUT INCIDENT.  LOST NOSE WHEEL STEERING.  FOUND LEFT ENGINE PYLON FLEXIBLE HOSE CHAFED AGAINST PIPE AND LEAKING FLUID THROUGH PIN HOLE.  REPLACED HYDRAULIC LINE ON NUMBER ONE ENGINE PYLON AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
